# SDR AALA20160719003

- Difficulty date: July 19, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N107NN
- Make and model: Airbus A321-231
- Aircraft serial: 5938
- Aircraft time: 9,065 hours, 1,785 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 81361
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT MARKER LIGHT COVER AT R4 DOOR IS BROKEN.  REMOVED AND REPLACED EXIT SIGN IAW AMM 33-51-13. OPS CHECKED NORMAL.
